Fuzhen Zhang

Professor
Division of Math, Science, and Technology
Nova Southeastern University
E-mail: zhang@nova.edu
Page: http://polaris.nova.edu/~zhang/

Fields of interest:

Matrix Theory

Recent publications:

Zhang, Fuzhen
An analytic approach to a permanent conjecture.
Linear Algebra Appl. 438 (2013), no. 4, 1570–1579.

Horn, Roger A.; Zhang, Fuzhen
A generalization of the complex Autonne-Takagi factorization to quaternion matrices.
Linear Multilinear Algebra 60 (2012), no. 11-12, 1239–1244.